# SDR 2007UALA02308

- Difficulty date: June 26, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 58,624 hours, 21,931 cycles
- Engine: Pwa PW2037
- Engine time: 50,659 hours, 18,687 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 1 ENG EGT EXCEEDED 645 DEGREES, NOT DURING SURGE.  PEAK EGT WAS 659.  CREW COMMENTS:  MAX TO IN DEN 10 SEC EXCEEDANCE.  [08-08-07]    ACCOMPLISHED BOROSCOPE INSPECTION.  NR 1 ENGINE FAILED BORO; FOUND 1 EA BLADE HAVING SULFIDATION WITH PARENT METAL CRACK.  MEASURED DAMAGE APPROX 0.500 SQ.IN.  NR 1 ENGINE REPLACED.
